# SDR MALA010379

- Difficulty date: March 29, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT FUSELAGE DENTS AFT OF ICE SHIELD BETWEEN SL1515 AND SL1517.  MAINTENANCE INSPECTED AND FOUND DENTS OUT OF LIMITS. DISTANCE BETWEEN DENTS CLOSER THAN 4 X L. NDT FOR CRACKS PER FFVNDT006 AND DISBOND INSPECTION PER SRM 51-10-10 REQUIREMENTS SHOWS NO CRACKS OR DELAMINATION. DENTS ARE ACCEPTED AS IS REF SAAB EO340SDS001346.
